Alert archive / New Jersey / Coastal Flood Statements in 2010

Coastal Flood Statement 32, NWS Philadelphia/Mount Holly

December 24, 20106 counties in New Jersey; Sussex County, Delaware

NWS Philadelphia/Mount Holly issued this coastal flood statement at Dec 24, 2010, 4:25 AM EST for 6 counties in New Jersey; Sussex County, Delaware. It took effect at Dec 24, 2010, 8:00 AM EST. It was in force for 4 hr.

The area

The counties it named.

The facts

Issued
Dec 24, 2010, 4:25 AM EST (09:25 UTC)
In effect from
Dec 24, 2010, 8:00 AM EST
Expired
Dec 24, 2010, 12:00 PM EST
In force
4 hr
Issued by
NWS Philadelphia/Mount Holly

Counties Sussex County, DE, Atlantic County, NJ, Burlington County, NJ, Cape May County, NJ, Middlesex County, NJ, Monmouth County, NJ, Ocean County, NJ

The radar

The Philadelphia radar (KDIX), 35 km from the middle of the area, began a volume at 09:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 00:00Z, 9.4 hours before the alert went out and 199 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 00:00Z on 2010-12-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 00:00Z on 2010-12-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 280 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1120 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
280 m²/s²
0-3 km storm-relative helicity
360 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

716 
WHUS41 KPHI 240925
CFWPHI

URGENT - IMMEDIATE BROADCAST REQUESTED
COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
425 AM EST FRI DEC 24 2010

DEZ003-004-NJZ012>014-020-022>027-241700-
/O.NEW.KPHI.CF.S.0032.101224T1300Z-101224T1700Z/
INLAND SUSSEX-DELAWARE BEACHES-MIDDLESEX-WESTERN MONMOUTH-
EASTERN MONMOUTH-OCEAN-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-
425 AM EST FRI DEC 24 2010


TIDAL DEPARTURES ARE RUNNING BETWEEN 1/2 AND 1 FOOT ABOVE NORMAL
THIS MORNING, DESPITE A STRONG NORTHWESTERLY OFFSHORE FLOW.

THEREFORE, IT IS POSSIBLE THAT SOME LOCATIONS MAY EXPERIENCE
SPOTTY MINOR TIDAL FLOODING WITH THIS MORNINGS HIGH TIDE CYCLE.

HIGH TIDES WILL OCCUR BETWEEN 9 AND 11 AM THIS MORNING.

$$

MEOLA

What forecasters said that day

The local office's own words before this coastal flood statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this coastal flood statement went out at Dec 23, 9:48 PM EST, 6 hours 37 minutes earlier.

Area forecast discussion, Dec 23, 9:48 PM EST, 6 hours 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
948 PM EST THU DEC 23 2010

.SYNOPSIS...
HIGH PRESSURE WILL CONTINUE TO PUSH DOWN ACROSS THE GREAT LAKES
FROM SOUTH CENTRAL CANADA AS LOW PRESSURE MOVES OFF TO THE NORTHEAST
THROUGH FRIDAY NIGHT. LOW PRESSURE FORECAST TO DEVELOP ALONG THE
GULF COAST SATURDAY WILL PASS OFF THE SOUTHEASTERN SEABOARD ON
SUNDAY AND INTENSIFY AS IT MOVES NORTHEAST WELL OFF THE COAST
THROUGH MONDAY. HIGH PRESSURE WILL FOLLOW FOR MUCH OF NEXT WEEK.

&&

.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
THE COLD BLUSTERY NORTHWEST FLOW WILL CONTINUE OVERNIGHT AND WE
WILL CONTINUE TO SEE 10 TO 15 MPH THROUGH THE NIGHT. EXPECT SKIES
TO REMAIN PARTLY CLOUDY IN THE SOUTH TONIGHT AND MOSTLY CLOUDY
ACROSS THE NORTH, WITH EVEN A FEW FLURRIES IN THE MOUNTAINS. LOW
TEMPERATURES WILL DROP INTO THE TEENS NORTH AND 20S ELSEWHERE.

&&

.SHORT TERM /6 AM FRIDAY MORNING THROUGH SUNDAY/...
THE WEATHER WILL BE RELATIVELY QUIET FOR THE REGION FRIDAY INTO
SATURDAY AS HIGH PRESSURE TRIES TO BUILD IN FROM THE WEST. WINDS
FRIDAY WILL STILL BE GUSTY, BUT NOT AS HIGH AS TODAY. GUSTS IN
THE 20 TO 25 MPH RANGE CAN BE EXPECTED. WITH MOSTLY TO PARTLY SUNNY
SKIES, HIGH TEMPERATURES WILL BE MAINLY IN THE 30S, ALTHOUGH THERE
COULD BE SOME LOWER 40S IN THE SOUTH. WINDS WILL DROP OFF FRIDAY
NIGHT. SKIES WILL BE MOSTLY CLEAR TO PARTLY CLOUDY EARLY BUT CLOUDS
WILL INCREASE OVERNIGHT AS AN UPPER TROUGH BRINGS IN SOME MOISTURE
FROM THE WEST. THIS WILL GIVE US A MOSTLY CLOUDY DAY SATURDAY AND
THERE WILL BE A SLIGHT CHANCE FOR SOME LIGHT SNOW OR FLURRIES LATE
IN THE DAY OR AT NIGHT. HIGH TEMPERATURES WILL RANGE FROM THE MID
AND UPPER 20S NORTH TO THE MID AND UPPER 30S SOUTH. LOWS SATURDAY
NIGHT WILL RANGE FROM THE TEENS NORTH TO NEAR 30 ALONG SOUTHERN
COASTAL SECTIONS. LOW PRESSURE, EXPECTED TO FORM ALONG THE GULF
COAST SATURDAY, WILL HEAD NORTHEAST TO A POSITION OFF THE
SOUTHEAST ATLANTIC COAST SUNDAY. IT WILL THEN INTENSIFY AS IT
HEADS UP THE COAST. CURRENT COMPUTER MODELS ARE KEEPING IT FAR
ENOUGH OFF THE COAST, AS IT PASSES TO OUR EAST, TO MINIMIZE THE
THREAT OF A MAJOR STORM. WITH THIS BEING SAID, WILL WILL KEEP A
CHANCE FOR SNOW IN OUR FORECAST SUNDAY. THE HIGHEST PROBABILITIES
WILL BE OUR ALONG OUR COASTAL SECTIONS AS THE SNOW SPREADS
NORTHEAST. HIGH TEMPERATURES WILL RANGE FROM THE MID 20S NORTH TO
THE MID 30S SOUTH.

&&

.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
IT WOULD APPEAR AS THOUGH THE THREAT FOR SUNDAY NIGHT INTO MONDAY
CONTINUES TO DWINDLE...AS THE LAST HOLDOUT FOR A SIGNIFICANT WINTER
STORM HAS JOINED THE MODEL CONSENSUS THIS AFTERNOON.

THE 1200 UTC ECMWF RUN HAS JOINED THE MODEL CONSENSUS THIS AFTERNOON
IN ALLOWING THE MID LEVEL PHASING TO OCCUR TOO LATE FOR MUCH OF AN
IMPACT WITH REGARD TO SNOW FOR THE FORECAST AREA. AT THIS POINT...A
CHANCE OF SNOW WILL BE RETAINED FOR SUNDAY NIGHT AND MONDAY MORNING
FOR AT LEAST A PART OF THE AREA. THIS COULD BE DUE TO A BRUSH WITH
THE OFFSHORE SYSTEM (AS IT BEING SHOWN BY THE ECMWF/GFS) OR THE
PASSAGE OF THE CLOSED MID LEVEL SYSTEM (A BIT MORE LIKELY).

IN ANY EVENT...IT NOW APPEARS AS THOUGH THE THREAT FOR A SIGNIFICANT
WINTER WEATHER EVENT IS WANING. THERE WILL PROBABLY BE SOME WIGGLE
ROOM ON THE TRACK (SINCE THE SHORT WAVE PUSHING THIS SYSTEM IS OVER
THE FOUR CORNERS THIS AFTERNOON.)...AND EASTERN AREAS OF NEW JERSEY
COAST SEE SOME SNOW ACCUMULATION. WHILE IT IS TOO EARLY TO PULL THE
PLUG ON THIS SYSTEM FOR US...IT IS LOOKING MORE LIKE A GLANCING BLOW
THAN A DIRECT HIT.

THE GRADIENT ON THE BACK SIDE OF THE SURFACE SYSTEM SHOULD RESULT IN
WINDY CONDITIONS MONDAY INTO MONDAY EVENING. AFTER THE PASSAGE OF
THE CLOSED MID LEVEL SYSTEM...THE FLOW SLOWLY BECOMES MORE ZONAL.
BREEZY CONDITIONS ARE STILL POSSIBLE TUESDAY AS THE SURFACE SYSTEM
MOVES THROUGH THE MARITIMES. SURFACE HIGH PRESSURE BUILDING IN FROM
THE SOUTHEAST STATES SHOULD ALLOW THE GRADIENT TO BACK OFF TUESDAY
AFTERNOON.

AS THE SURFACE HIGH BUILDS TO THE MID ATLANTIC COAST WEDNESDAY...
THEN OFF THE MID ATLANTIC COAST THURSDAY...THE RETURN SURFACE FLOW
AND RISING MID LEVEL HEIGHTS SHOULD ALLOW FOR A WARMING TREND. IT
WOULD APPEAR AS THOUGH THE OFFSHORE SYSTEM WILL MARK THE BEGINNING
OF A PATTERN CHANGE...AS SHORT WAVE ENERGY STARTS DROPPING INTO A
LONG WAVE POSITIONS ACROSS THE ROCKIES.

IN RESPONSE...HEIGHTS BEGIN TO RISE ACROSS THE EAST. TUESDAY AND
WEDNESDAY APPEAR DRY AT THIS POINT. RETURN MOISTURE MAY RETURN
THURSDAY...BUT SINCE THE AIRMASS IS DRY TO START...THURSDAY SHOULD
REMAIN DRY AS WELL. LOOKING FURTHER AHEAD...MID LEVEL HEIGHTS RISE
IN THE EAST IN RESPONSE TO A DEEP SYSTEM MOVING THROUGH THE NORTHERN
PLAINS LATE NEXT WEEK INTO THE WEEKEND. MOISTURE SURGING NORTH AHEAD
OF THIS SYSTEM MAY BRING A CHANCE OF PRECIPITATION TO THE AREA LATE
NEXT WEEK INTO THE WEEKEND.

&&

.AVIATION /03Z FRIDAY THROUGH TUESDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

THE CYCLONIC FLOW AROUND THE CLOSED LOW EAST OF THE MARITIMES
CONTINUES TO PRODUCE A GUSTY NORTHWEST FLOW ACROSS THE REGION.
MOISTURE...MAINLY IN THE FORM OF MID AND HIGH LEVEL CLOUDS...IS
ALSO BEING TOSSED BACK TOWARD THE REGION. LIGHT SNOW AS REPORTED
EARLIER WITH THIS MOISTURE ACROSS LONG ISLAND...BUT RECENT AMDAR
SOUNDINGS SUGGEST THE LOW LEVELS ARE TOO DRY FOR THE ACTIVITY TO
REACH THIS FAR WEST.

1800 UTC NAM MODEL SOUNDINGS SUGGEST THAT MOISTURE TRAPPED UNDER
THE INVERSION ACROSS NORTHEAST PENNSYLVANIA AND THE SOUTHERN TIER
OF NEW YORK MAY APPROACH KABE AND KRDG BETWEEN 0300 AND 0900 UTC
FRIDAY. NOT SURE THIS IS NOT OVERDONE...AS THERE ARE CEILINGS THIS
LOW IN PLACE AT KABE AND KMSV. FOR NOW...THE TERMINAL FORECASTS
REMAIN VFR.

THE BEST GRADIENT IS ABOUT TO MOVE SOUTH OF THE REGION EARLY THIS
EVENING. THIS SHOULD ALLOW THE GUSTINESS TO ABATE AFTER 0400 UTC
AT THE PHILADELPHIA METRO AIRPORTS.

THE CYCLONIC FLOW WILL EASE FRIDAY. WHILE THERE WILL STILL BE SOME
GUSTINESS BETWEEN 1400 UTC AND 2200 UTC...IT WILL NOT BE AS GUSTY
AS TODAY. MODEL SOUNDINGS SUGGEST THE 25 TO 30 KNOTS OF WIND WILL
BE AVAILABLE AT THE TOP OF THE INVERSION DURING THE BEST HEATING.
THIS SHOULD TRANSLATE TO 22 TO 25 KNOT GUSTS DURING THE
ABOVEMENTIONED TIMES.

A SUBSIDENCE INVERSION WILL REMAIN IN PLACE...BUT THIS SHOULD NOT
RESULT IN MUCH MOISTURE TRAPPED UNDER THE INVERSION. THE EXCEPTION
HERE COULD BE KRDG AND KABE...WHERE 1800 UTC NAM SOUNDINGS SUGGEST
A SCATTERED DECK NEAR 2000 FEET IS POSSIBLE. THIS APPEARS TO BE
OVERDONE AND VFR CONDITIONS ARE EXPECTED EVERYWHERE FRIDAY.

OUTLOOK...
VFR CONDITIONS ARE EXPECTED TO CONTINUE FROM FRIDAY NIGHT THROUGH
SATURDAY NIGHT, WITH THE NORTHWEST FLOW GRADUALLY VEERING TO THE
NORTH. LOW PRESSURE IS FORECAST TO PASS WELL TO THE EAST OF THE
COASTS OF DELAWARE AND NEW JERSEY ON SUNDAY. THE SYSTEM'S IMPACT ON
OUR TAF SITES REMAIN A BIT IN QUESTION AT THIS POINT. THE LATEST
COMPUTER MODEL GUIDANCE SUGGESTS THAT MOST OF THE PRECIPITATION
ASSOCIATED WITH THE LOW WILL REMAIN OFF THE COAST. AS THE LOW MOVES
FARTHER TO THE NORTH ACROSS THE COASTAL WATERS OF NEW ENGLAND AND UP
OVER CANADA'S MARITIME PROVINCES FROM SUNDAY NIGHT INTO MONDAY, A
GUSTY NORTHWEST WIND MAY DEVELOP IN OUR REGION. HIGH PRESSURE IS
THEN FORECAST TO APPROACH FROM THE WEST FOR TUESDAY.

&&

.MARINE...
THE STRONG SURFACE LOW EAST OF NEWFOUNDLAND CONTINUES TO MEANDER
AS IT HAS BEEN CAPTURED BY THE MID LEVEL SYSTEM. THIS WILL KEEP
THE STRONG NORTHWEST FLOW OVER THE WATERS FOR THE REMAINDER OF THE
NIGHT.

GUSTS WERE STILL REACHING INTO THE GALE RANGE THIS EVENING (IN
FACT...SEVERAL PLATFORMS HAVE HAD THEIR HIGHEST GUSTS OF THE
EVENT IN THE PAST TWO HOURS). THE GRADIENT REMAINS IN PLACE...AND
HAS NOT CHANGED APPRECIABLY IN THE PAST 6 HOURS. THE DEPTH OF THE
MIXED LAYER IS ABOUT 4000 FEET...BASED ON 0000 UTC SOUNDINGS AND
AIRCRAFT REPORTS. WINDS WERE GENERALLY 35 TO 40 KNOTS AT THE TOP
OF THE INVERSION...AND THE MIXING EFFICIENCY OVER THE WATERS HAS
BEEN EXCELLENT.

THE LAST OF THE COLD AIR POCKETS ROTATING AROUND THE MID LEVEL
SYSTEM WILL MOVE THROUGH DURING THE NEXT 6 HOURS. THIS SHOULD KEEP
THE MOMENTUM TRANSFER GOOD THROUGH ABOUT 0600 UTC...AND GUSTS TO
GALE FORCE CAN BE EXPECTED. AFTER 0600 UTC...THE GRADIENT
DIMINISHES FROM NORTH TO SOUTH...AND MIXING WILL NOT BE QUITE AS
EFFICIENT. WHILE GALE FORCE WINDS MAY END A COUPLE OF HOURS
EARLIER THAN THE 0900 UTC EXPIRATION TIME OF THE GALE
WARNING...THIS TIMING WILL RIDE FOR NOW.

THE NORTHWEST WIND WILL DIMINISH GRADUALLY FROM FRIDAY INTO SATURDAY
AS HIGH PRESSURE TRIES TO BUILD INTO OUR REGION FROM THE WEST.

LOW PRESSURE IS FORECAST TO PASS OFF THE SOUTHEAST COAST ON SATURDAY
NIGHT. THE LOW IS EXPECTED TO INTENSIFY AS IT MOVES TO THE
NORTHEAST. THE CENTER OF THE LOW SHOULD PASS WELL TO THE EAST OF
DELAWARE AND NEW JERSEY ON SUNDAY BEFORE REACHING CANADA'S MARITIME
PROVINCES ON MONDAY. WIND SPEEDS AND WAVE HEIGHTS ARE ANTICIPATED TO
INCREASE FOR SUNDAY INTO MONDAY, WITH GALE FORCE GUSTS AGAIN
POSSIBLE AT THAT TIME.

HIGH PRESSURE IS FORECAST TO BEGIN BUILDING INTO OUR REGION FROM THE
WEST ON TUESDAY AND WIND SPEEDS SHOULD DIMINISH.

&&

.TIDES/COASTAL FLOODING...
ALONG THE OCEAN FRONT...TIDES CONTINUE TO RUN BETWEEN ONE-HALF TO
THREE-QUARTERS OF A FOOT ABOVE PREDICTED...DESPITE THE STRONG
OFFSHORE FLOW. ACROSS THE UPPER CHESAPEAKE AND UPPER DELAWARE BAY
AND RIVER...THE DEPARTURES ARE ACTUALLY NEGATIVE.

THE TIDE DEPARTURES SHOULD COME BACK DOWN AGAIN AS THE WIND CONTINUES
TO BLOW OFFSHORE MOST OF THE NIGHT. BASED ON THE ABOVE...THE NEXT
HIGH TIDE CYCLE...WHICH OCCURS BETWEEN 900 AM AND 1100 AM FRIDAY
ON THE OCEAN...SHOULD NOT BE A PROBLEM. HOWEVER...THE STORM SURGE
GUIDANCE PROVIDED BY STEVENS INSTITUTE SUGGESTS TIDE DEPARTURES
HIGH ENOUGH FOR MINOR TIDAL FLOODING ON THE OCEAN FRONT.

BASED ON THE ABOVE...NO ADVISORY WILL BE ISSUED YET. HOWEVER...IF
THE DEPARTURES CONTINUE HOVER NEAR THREE-QUARTERS OF A FOOT TO
NEAR ONE FOOT...A FEW LOCATIONS ON THE OCEAN FRONT MAY GET CLOSE
TO THE MINOR TIDAL FLOODING BENCHMARK.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...GALE WARNING UNTIL 4 AM EST FRIDAY FOR ANZ430-431-450>455.

&&

SYNOPSIS...RPW
NEAR TERM...O'HARA/RPW
SHORT TERM...RPW
LONG TERM...HAYES
AVIATION...IOVINO/HAYES
MARINE...IOVINO/HAYES
TIDES/COASTAL FLOODING...HAYES
Hazardous weather outlook, Dec 24, 4:03 AM EST, 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
403 AM EST FRI DEC 24 2010

NJZ001-007-PAZ054-055-060>062-251000-
SUSSEX-WARREN-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
403 AM EST FRI DEC 24 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY...EAST
CENTRAL PENNSYLVANIA AND NORTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE THREAT OF A COASTAL STORM HAVING A SIGNIFICANT IMPACT ON
NORTHWEST NEW JERSEY, THE SOUTHERN POCONOS AND THE LEHIGH VALLEY
IN THE SUNDAY TO MONDAY TIME FRAME HAS DIMINISHED. HOWEVER, SOME
UNCERTAINTY STILL REMAINS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ001-002-MDZ008-012-015-019-020-NJZ008>010-015>019-021-PAZ067>071-
251000-
NEW CASTLE-KENT-CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-MORRIS-
HUNTERDON-SOMERSET-MERCER-SALEM-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-CUMBERLAND-CHESTER-MONTGOMERY-BUCKS-DELAWARE-
PHILADELPHIA-
403 AM EST FRI DEC 24 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW
JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST
PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

A COASTAL STORM MAY AFFECT OUR REGION DURING THE SUNDAY INTO
MONDAY TIME FRAME, ALTHOUGH THERE HAS BEEN A MARGINAL REDUCTION IN
THE THREAT. THERE STILL REMAINS SOME UNCERTAINTY REGARDING THE TIMING
AND TRACK, BUT THE GREATEST THREAT STILL WOULD BE TO EASTERN
SECTIONS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ003-004-NJZ012>014-020-022>027-251000-
INLAND SUSSEX-DELAWARE BEACHES-MIDDLESEX-WESTERN MONMOUTH-
EASTERN MONMOUTH-OCEAN-ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY-
COASTAL ATLANTIC-COASTAL OCEAN-SOUTHEASTERN BURLINGTON-
403 AM EST FRI DEC 24 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL
NEW JERSEY...NORTHERN NEW JERSEY AND SOUTHERN NEW JERSEY.

.DAY ONE...TODAY AND TONIGHT.

SPOTTY MINOR TIDAL FLOODING IS EXPECTED AROUND THE TIME OF HIGH
TIDE THIS MORNING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

A COASTAL STORM MAY AFFECT OUR REGION DURING THE SUNDAY INTO
MONDAY TIME FRAME, ALTHOUGH THERE HAS BEEN A MARGINAL REDUCTION IN
THE THREAT. THERE STILL REMAINS SOME UNCERTAINTY REGARDING THE TIMING
AND TRACK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-251000-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
403 AM EST FRI DEC 24 2010

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM EST THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

A COASTAL STORM MAY AFFECT OUR REGION DURING THE SUNDAY INTO
MONDAY TIME FRAME. THERE STILL REMAINS SOME UNCERTAINTY REGARDING
THE TIMING AND TRACK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 24, 4:13 AM ESTSmall Craft AdvisoryPHI17 hr

Nearby

Coastal Flood Statements in New Jersey, 2010Coastal Flood Statements in Delaware, 2010Every coastal flood statement in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.